# SDR ASOA201909103054

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 45,220 hours, 35,106 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14520160403
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEFT DV WINDOW BEAM REPLACEMENT (DUE TO CRACK) THE FORWARD FUSELAGE II SKIN PARTIALLY COVERED RIVET THAT REQUIRED REMOVAL. MAINTENANCE TRIMED FORWARD FUSELAGE II SKIN WHERE FASTENER WAS PARTIALLY COVERED AND REMOVED RIVET. WORK ACCOMPLISHED IAW ETD2019-145-124119.
